×

zbMATH — the first resource for mathematics

Classification of operators by means of their operational calculus. (English) Zbl 0127.07801

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] William G. Bade, Weak and strong limits of spectral operators, Pacific J. Math. 4 (1954), 393 – 413. · Zbl 0056.34802
[2] Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley and Los Angeles, 1955. · Zbl 0068.11702
[3] Nelson Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321 – 354. · Zbl 0056.34601
[4] Nelson Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217 – 274. · Zbl 0088.32102
[5] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958. · Zbl 0084.10402
[6] S. R. Foguel, Sums and products of commuting spectral operators, Ark. Mat. 3 (1958), 449 – 461. · Zbl 0081.12301
[7] Ciprian Foiaş, Une application des distributions vectorielles à la théorie spectrale, Bull. Sci. Math. (2) 84 (1960), 147 – 158 (French). · Zbl 0095.09905
[8] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[9] Shizuo Kakutani, An example concerning uniform boundedness of spectral measures, Pacific J. Math. 4 (1954), 363 – 372. · Zbl 0056.34702
[10] Shmuel Kantorovitz, On the characterization of spectral operators, Trans. Amer. Math. Soc. 111 (1964), 152 – 181. · Zbl 0139.08702
[11] Y. Katznelson, Sur le calcul symbolique dans quelques algèbres de Banach, Ann. Sci. École Norm. Sup. (3) 76 (1959), 83 – 123 (French). · Zbl 0098.30601
[12] G. K. Leaf, A spectral theory for a class of linear operators, Pacific J. Math. 13 (1963), 141 – 155. · Zbl 0121.33502
[13] Edgar R. Lorch, The integral representation of weakly almost-periodic transformations in reflexive vector spaces, Trans. Amer. Math. Soc. 49 (1941), 18 – 40. · Zbl 0025.26705
[14] C. A. McCarthy, Commuting Boolean algebras of projections, Pacific J. Math. 11 (1961), 295 – 307. · Zbl 0107.09502
[15] Fumi-Yuki Maeda, Generalized spectral operators on locally convex spaces, Pacific J. Math. 13 (1963), 177 – 192. · Zbl 0137.32003
[16] Béla de Sz. Nagy, On uniformly bounded linear transformations in Hilbert space, Acta Univ. Szeged. Sect. Sci. Math. 11 (1947), 152 – 157. · Zbl 0029.30501
[17] L. Schwartz, Théorie des distributions. Tome I, Actualités Sci. Ind., no. 1091 = Publ. Inst. Math. Univ. Strasbourg 9, Hermann & Cie., Paris, 1950 (French). · Zbl 0037.07301
[18] H. G. Tillmann, Vector-valued distributions and the spectral theorem for selfadjoint operators in Hilbert space, Bull. Amer. Math. Soc. 69 (1963), 67 – 71. · Zbl 0114.06003
[19] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Third edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1960. J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. · Zbl 0106.28104
[20] John Wermer, Commuting spectral measures on Hilbert space, Pacific J. Math. 4 (1954), 355 – 361. · Zbl 0056.34701
[21] František Wolf, Operators in Banach space which admit a generalized spectral decomposition, Nederl. Akad. Wetensch. Proc. Ser. A. 60 = Indag. Math. 19 (1957), 302 – 311. · Zbl 0077.31701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.